It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Jane, When I went on Lovastatin within a few weeks I also had a pain that went from my shoulder and radiated across my upper chest. Like you I knew I had not hurt myself and when I went back to the doctor she said it was inflammation of the muscle in my chest. She was convinced that when you get pain from statins it only attacks the bigger muscles of the thigh and leg. Shows how much they know and makes you wonder if they really do read any reports. In my case things only got worse and I stopped taking the statin. Don't ignore anything when you take a statin, be very versed on the side effects.:wave:
Jane,

Shoulder and arm pain are very unlikely to be caused by statins, especially a low dose of a weak statin.

Remember, merely taking a statin does not guarantee that we won't get muscle pulls, chostochondritis, ligament tears, arthritis, sprains, nerve impingement, inflamed rotator cuffs, etc., etc.





All times are GMT -7. The time now is 01:16 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!